# SDR AALA202211287762

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 7,519 hours, 1,986 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Detached
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LEFT LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. MAINTENANCE FOUND THE LAVATORY DOOR LOCK KNOB HAD FALLEN OFF AND RE-INSTALLED IT PER CMM 25-43-25.
